# SDR 01FDEA00116

- Difficulty date: February 13, 2001
- Submitted: March 2, 2001
- Operation: Air carrier
- Aircraft: N119FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19301
- Aircraft time: 63,886 hours, 48,980 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSP THE AFT CARGO FLOORBEAM AT BS 1130, STR 17R FOUND CORRODED.  *S/D*  REMOVED, REPLACED AND FAB DAMAGED AREA PER IAW FEDEX EA 7-5310-56274.
